# SDR SWAA2025061180120

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8827Q
- Make and model: Boeing 737-8
- Aircraft serial: 42598
- Aircraft time: 8,456 hours, 4,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER GALLEY CA SIDE FLASHLIGHT TEST FAILS.   RESTOWED FLASHLIGHT AND TEST PASSED PER SIP.
